# SDR CALA2013102200764

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 43,632 hours, 15,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 62176
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON FIRST CLASS SEATS DO NOT LIGHT UP DURING TEST.  REPLACED THE BATTERY PACK FOR BATTERY CHARGER M1674 IAW WDM 33 -51-12 PG 1 & AMM 33-51-06-960-805. LIGHTS NOW CHECKED GOOD. OK TO CONTINUE.
